Flustad x 24 tablets

Stada


£14.99 £20.00




  • Flustad contains a combination of two active substances - ibuprofen and phenylephrine hydrochloride. The indication for the use of the drug is to relieve the symptoms of colds and flu - pain, stuffy nose and fever.

Flustad composition:

Active substances: ibuprofen and phenylephrine hydrochloride. One tablet contains 200mg ibuprofen and 5mg phenylephrine hydrochloride and the other ingredients: core - microcrystalline cellulose, sodium starch glycolate (Type A), hypromellose, sodium stearyl fumarate; Opadry 200 white 200F280000 (contains: polyvinyl alcohol, macrogol, talc, titanium dioxide (E171), methacrylic acid copolymer (Type C), sodium bicarbonate.

Operation Flustad:

The ibuprofen contained in the drug is a non-steroidal anti-inflammatory drug that acts as an analgesic, antipyretic and anti-inflammatory. The second active substance in Flustad is phenylephrine hydrochloride. This component reduces the congestion of the mucous membrane, i.e. it limits the swelling of the nasal passages, facilitates breathing and reduces pressure, which is often the cause of headache.

Application:

Flustad is indicated for short-term use in the relief of cold and flu symptoms, i.e. low and moderate pain, nasal congestion (stuffy nose), fever. 

Additional information:

Keep the product out of reach of children at room temperature. It is recommended to protect against moisture and light. The possibility of using the drug in the first and second trimesters of pregnancy and breastfeeding should be discussed with your doctor.

Contraindications:

Do not use in case of hypersensitivity to any component of the drug and to salicylic acid and other non-steroidal anti-inflammatory drugs. Do not use below 12 years of age. Do not use in the third trimester of pregnancy. Do not use in case of stomach ulcer, perforation or bleeding (also occurring in the past). Do not use in case of worsening asthma, rash, itching, stuffy nose or swelling of the face after taking ibuprofen, acetylsalicylic acid or similar medicines. Do not use in case of bleeding or perforation of the gastrointestinal tract after using non-steroidal anti-inflammatory drugs. Do not use together with other NSAID painkillers. Do not use if you use acetylsalicylic acid at a dose of 75mg per day (or more). Do not use in case of severe liver or kidney dysfunction, severe heart failure, high blood pressure, blood coagulation disorders, breathing disorders, hyperthyroidism. Do not use together with monoamine oxidase (MAO) inhibitors and two weeks after stopping their use.

Side effects

While taking the drug may experience side effects, however, it must be remembered that they do not appear in everyone. Uncommon: allergic reactions such as rash, pruritus, flaking of the epidermis, headaches, dizziness, tinnitus. Rare: flatulence, diarrhea, constipation and vomiting. Very rare: blood disorders resulting in unexplained or unusual bruises or bleeds, fever, sore throat, mouth ulcers, flu-like symptoms and severe tiredness, drop in blood pressure or irregular heart rhythm, liver dysfunction. Not known: severity of asthma or bronchospasm, swelling, high blood pressure, heart failure or heart attack, exacerbation of colitis and Crohn's disease, difficulties in passing urine (only in men). Taking the medicine may slightly increase the risk of a heart attack or stroke. Discontinue use and consult a physician immediately if you experience signs of intestinal bleeding (light red or black tarry stools, vomiting blood or dark particles with the appearance of coffee grounds), signs of a severe allergic reaction (difficulty in breathing or unexplained wheezing, dizziness) headache, rapid heartbeat, severe forms of skin reactions - pruritus, rash with redness, flaking or peeling of the epidermis, rash with blisters, swelling of the face, tongue, throat), symptoms of renal dysfunction (increased or decreased urination, cloudy urine, blood in urine, back pain and / or swelling), symptoms of aseptic meningitis (stiff neck, headache, nausea, vomiting, fever, confusion).

Dosage of Flustad tablets:

Use as directed by your doctor or as directed on the leaflet. Swallow the tablets whole with water. Adolescents over 12, adults, elderly: take two tablets every 8 hours. The interval between successive doses should be at least 4 hours. Do not use more than 6 tablets a day. The drug for short-term use. It is recommended to use the lowest effective dose. Do not take more than 5 days (adults) or 3 days (adolescents over 12 years of age).